# SDR GLBA97173

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- System (JASC): 3510 · Crew Oxygen System
- Part: Handle
- Part number: 1183840093
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - OXYGEN PULL HANDLE HARD TO PULL.  DISASSEMBLED HANDLE CLEANED, INSPECTED AND REASSEMBLED.  (M)
